# SDR DALA2025100807319

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 95,356 hours, 44,316 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ARRIVING IN ATL, PUT LDGEAR HANDLE DOWN & NOTHING. MLG DOOR DID NOT OPEN & MLG ALL 3 DID NOT EXTEND. EXECUTED GA & HAD MLG NOT DOWN LOCKED. MLG GRAVITY EXTENDED. TROUBLESHOT WITH MC & DISPATCH ATEMPTED SECOND NORMAL MLG EXTENTION,  MLG EXTENDED NORMALLY & HAD 3 GOOD DOWN & LOCKED INDICATIONS . LANDED NORMALLY.  T/S IAW TSM 32-31-00-810-808-A. PERFORMED FUNCTIONAL TEST OF NORMAL EXTENSION & RETRACTION OF MLG IAW AMM 32-31ALL OPS NORMAL. PERFORMED DFDR DOWNLOAD FOR CONFIRMING AIRSPEED IAW AMM 31-33.  BEGAN PERFORMING CHK OF 260 KNOT SAFETY VALVE IAW AMM 32-31-00 -710-005-A01.   COMPLETED TASK IAW AMM 32-31-00. OPS GOOD.  ACCOMPLISHED OPS CHK OF SAFETY VALVE USING ACFT BATTERIES. IAW AMM 32-31 -00-710-013-A01. OPS GOOD. RAN ENGS & CYCLED FLAPS THRU 10 CYCLES. NO NOTICE OF PRESSURE DROP ON GREEN SYS HYDS BEYOUND 2900 PSI IAW AMM 71-00. OK FOR SVC.
